Anti-Pasch optimal packings with triples

Demirkale, Fatih; Donovan, Diane and Grannell, Mike (2019). Anti-Pasch optimal packings with triples. Journal of Combinatorial Designs, 27(6) pp. 353–368.



It is shown that for v ≠ 6, 7, 10, 11, 12, 13, there exists an optimal packing with triples on v points that contains no Pasch configurations. Furthermore, for all v ≡ 5 (mod 6), there exists a pairwise balanced design of order v, whose blocks are all triples apart from a single quintuple, and that has no Pasch configurations amongst its triples.

Viewing alternatives

Download history


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions